# SDR 2001UALA02475

- Difficulty date: December 28, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 27,049 hours, 17,223 cycles
- Engine: Ge CFM56*
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ENCOUNTERED A RUDDER CONTROL PROBLEM EN ROUTE TO DESTINATION.  LANDED UNDER ALERT.
